# SDR 9EKA20160224002

- Difficulty date: February 24, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N511EV
- Make and model: Bell 214ST
- Aircraft serial: 28105
- Aircraft time: 3,482 hours, 8,482 cycles
- Engine: Ge CT72A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 214015300107
- Part serial: A65
- Condition: Cracked
- Location: Main Rotor
- Part time: 12,546 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE HAS A 2 INCH CRACK IN THE CHORD DIRECTION OF THE TIP SHOE, CAUSED FROM EROSION, AS A RESULT FROM UNIMPROVED LANDING ZONES.
